| Catalog Number |
NS0340 |
| Medical Device Problem Code |
Shielding Failure (1568)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
2 of 3 reports (same failure, same catalog id number, different patients).Other mfg report numbers: 3013886523-2025-00024, 3013886523-2025-00026.A facility reported a bactiseal catheter kit (id: ns0340) was implanted on (b)(6) 2024 and it could not be observed on x-ray after implantation.No patient injury/consequences reported.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The bactiseal catheter kit (id ns0340) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to the catheters implanted position.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.